# SDR USAA070723

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 20,013 hours, 20,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y254 FLOOR SUPPORT BETWEEN FRAMES 16-20 HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-72-11, DEFECT SIZE:  1 INCH DIA AT 3 SPOTS.
